CET CODE:E145 / COMED-K:E099 / PGCET:T858
+91-80-28437375

Publication

Publications of C.S.Bagewadi

INTERNATIONAL:

  1. B.S.Anitha and C.S.Bagewadi,“Invariant submanifolds of Sasakian manifoldsadmitting semi-symmetric metric connection”, Communications in Mathematics and Applications, Vol. 4, No. 1, (2013), 29-38.

  2. B.S.Anitha and C.S.Bagewadi,“Invariant submanifolds of Sasakian manifolds”, Proceedings of the National Conference on “Differential Geometry”, Banglore University, ISBN:978-81-928387-1-7, (2013), 28-36.

  3. B.S.Anitha and C.S.Bagewadi,“Invariant submanifolds of Kenmotsu manifolds admitting semi-symmetric metric connection-II, ActaUniversitatisApulensis,
    No.36/2013, 129-142.

  4. B.S.Anitha and C.S.Bagewadi,“Invariant submanifolds of Trans-Sasakian manifolds, Ukrainian Mathematical Journal-Springer (accepted).